rash appeared on my arms and does not itch or sting. it gets worse when i pull up the sleeves on my shirt.
Roxie123, welcome to the site. Here are the side effect of vilbyrd, & altho' it lists skin rash as a serious ide effect, it would be all the time, not just when you are in the sun. Some medications seem to have that affect, but haven't heard of this one being in that catergory. I suggest you speak with your doctor about his. Best wishes to you... Mary
For the Consumer
Applies to vilazodone: oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking vilazodone (the active ingredient contained in Viibryd) skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Stop taking vilazodone and call your doctor at once if you have a serious side effect such as:
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), blood in your urine or stools, purple or red pinpoint spots under your skin;
agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting;
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, overactive reflexes, feeling like you might pass out;
racing thoughts, unusual risk-taking behavior, decreased inhibitions, feelings of extreme happiness or sadness; or
extreme thirst with headache, nausea, vomiting, weakness, trouble concentrating, memory problems, confusion, fainting, seizure, shallow breathing or breathing that stops.
Less serious side effects of vilazodone may include:
diarrhea, mild nausea; or
sleep problems (insomnia).
I am also feeling the same. It started appearing on my both arms and on my knees around tights. It was started since 2004. Last time I went to Bangkok to see the doctor at Bangkok Hospital. but, the doctor gave me the creams to apply for my skin rash that does not totally effect. When the creams were gone, the rashes appeared again on my arms. Sometime, I feel ichy on those areas. I have alergic on skin as well. but I never had it before. If anyone else knows what to do, please drop a message here. Hopefully , I will get you back soon.
My guess is it is not the air, since air exists under a shirt sleeve. There are quite a few medications that are sun sensitive. Within five minutes a red rash appears and can last quite a while. Consider sun screen and staying out of the sun.
There are also minor rashes that appear with some drugs when we use various creams to hydrate skin. Definitely this has to go back to the doctor, preferably with the rash. Cortisone topical creams seem to help. Available through physician or OTC. Talk with a pharmacist.
Now I can't say this is your condition, of course, but it is good to consider what else is happening when you have the rash besides rolling up your sleeves. Karen
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2012 • 3 answers
Posted 10 Feb 2014 • 1 answer
Posted 25 Oct 2014 • 1 answer
Skin Rash - Is it possible to have a shingles rash all over body, legs and arms Husband had shingles
Posted 31 Mar 2016 • 1 answer
Posted 27 Apr 2016 • 1 answer